# SDR PLGA9610281

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PSM - FLT 4851 - AFTER DEPARTING PWM EN ROUTE TO LGA, THE CREW NOTED THE HYDRAULIC PUMP RUNNING CONTINOUSLY.  THE CREW SELECTED THE HYDRAULIC PUMP OFF AND NOTED MAIN PRESSURE AND QUANTITY AT ZERO.  THE CREW SELECTED GEAR DOWN, PUMPED THE GEAR DOWN AND DIVERTED TO PSM, LANDING WITHOUT INCIDENT.  PSM MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG DOWNLOCK ACTUATOR SWIVEL, REPLENISHED THE HYDRAULIC SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
